Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 32, Issue 4, December 2017  pp. 339–353.

On weakly holomorphic quasimodular forms

Authors:  Jaban Meher
Author institution:School of Mathematical Sciences, National Institute of Science Education and Research, Bhubaneswar, HBNI, P.O. Jatni, Khurda 752 050, Odisha, India

Summary:  We deduce an asymptotic formula for the Fourier coefficients of weakly holomorphic quasimodular forms for SL2(Z) of non-positive weights. We also study the parity of the Fourier coefficients of certain weakly holomorphic quasimodular forms.

Contents   Full-Text PDF